# SDR ASAA11510174

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 19,240 hours, 5,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1010428
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY AISLE LIGHT INOP AT ROW 19 D, E, F.  FOUND EMERGENCY AISLE LIGHT ASSY DAMAGED.  REPLACED LIGHT ASSY REF MM 33 51 03.  OPS NORMAL PER SAME.
